MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD
Model Number 4543
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high out of range pacing impedance measurements with high pacing thresholds.Technical services (ts) provided reprogramming options.This lv lead remains in service.No adverse patient effects were reported.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20658096
Report Number2124215-2024-70762
Device Sequence Number8207525
Product Code NIK
UDI-Device Identifier00802526579813
UDI-Public00802526579813
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2018
Device Model Number4543
Device Catalogue Number4543
Device Lot Number308180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/11/2024
Date Device Manufactured02/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale